# SDR DALA2024121811814

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 32,168 hours, 4,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DOOR 1R ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SVC. (6493006)
